# SDR AALA201810309017

- Difficulty date: October 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 56,382 hours, 21,126 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY INBOUND DUE TO AN ENGINE VIBRATION.  VIBRATION FELT LEFT ENGINE MOMENTARY LOSS OF N1 WITH QUICK RECOVERY. THE NR 1 ENGINE COMPRESSOR STALLED WITH VIBRATION AT 7000 MSL,  THE ENGINE WAS BROUGHT TO IDLE POWER FOR REMAINDER OF FLIGHT.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE NR 1 ENGINE IAW JC 26L40071001.
